# SDR 98ZZZX3137

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N907VL
- Make and model: Bnorm BN2B26
- Aircraft serial: 2192
- Engine: Lyc O540E4C5
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Idler Gear
- Part number: 71652
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 1,438 hours
- Stage of operation: DE
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

STX/FDO - FLT 908 - ON DESCENT LEAVING 2,000 FEET, NR 2 ENGINE QUIT.  FOLLOWING ALL PROCEDURES, PILOT FEATHERED ENGINE AND LANDING AT FDO AIRPORT WITHOUT FURTHER PROBLEMS.  BROKEN GEAR ASSY FOUND AND ENGINE REMOVED FOR FURTHER INSPECTION. OVERHAULED ENGINE, INSTALLED ON PROCESS.
